# SDR FDEA2020072751647

- Difficulty date: July 25, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N882FD
- Make and model: Boeing 777F28
- Aircraft serial: 32969
- Aircraft time: 40,138 hours, 6,300 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 1035
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ULTRASONIC INSPECTION CARRIED OUT AT RIGHT HAND SIDE UNDERWING   LONGERON AT BODY STATION 1035 AND STRINGER 36 FOUND 03EA FASTENER HOLES WITH   CRACK INDICATIONS AS MARKED.
